# SDR O2GA2016021580401

- Difficulty date: February 15, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Beech B300
- Aircraft serial: FL886
- Aircraft time: 1,356 hours, 1,066 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061333
- Part serial: 18837802
- Condition: Defective
- Location: Lt Engine
- Part time: 1,356 hours, 1,066 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG POWER LEVER IS DIFFICULT TO ADVANCE FWD.  EXHIBITS A SPONGE LIKE FEELING.  R & R THE LT ENG FUEL CONTROL UNIT.  GND OPERATIONS & LEAK CHECKS WERE GOOD.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  ACFT WAS RTS.
